IJPAM: Volume 24, No. 3 (2005)
ON SOME STOCHASTIC DIFFERENTIAL EQUATIONS
AND FRACTIONAL BROWNIAN MOTION
AND FRACTIONAL BROWNIAN MOTION
Khairia El-Said El-Nadi
Department of Mathematics
Faculty of Science
Alexandria University
Alexandria, EGYPT
e-mail: khairia_el_said@hotmail.com
Department of Mathematics
Faculty of Science
Alexandria University
Alexandria, EGYPT
e-mail: khairia_el_said@hotmail.com
Abstract.Some stochastic parabolic partial differential equations with fractional Brownian motion are considered. The Cauchy problem for these equations is studied. Some properties of the weak solutions are given under suitable conditions and with Hurst parameter less than half.
Received: September 14, 2005
AMS Subject Classification: 60H10, 60G18, 60H05
Key Words and Phrases: fractional Brownian motion, stochastic partial differential equations, fractional calculus
Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 24
Issue: 3

